# SDR SWAA2022080135466

- Difficulty date: July 27, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (1 EA) 2022-373181 / [01] REMOVED AND REPLACED OF BATTERY PACK IAW B737-700 FIM 33-50 TASK 801; WDM 33-51-21 AND AMM 33-51-06-960-805 SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; TEST OK  SEE INDIVIDUAL SIGN OFFS BELOW
